# SDR 97ZZZX111

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Goodrich Landing System Services, repair station B4GR448J
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 65800519
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE SENT TO BFG FOR REPAIR.  FOUND BEARING MIGRATED FROM LOCATION CAUSING DAMAGE TO BRACE DURING GEAR ACTUATION.  BEARING INSTALLATION RECORDS NOT AVAILABLE TO BFG AT THIS TIME.  CAUSE UNKNOWN.  (REP STA NR B4GR448J).
